# SDR ASAA2016082417882

- Difficulty date: August 24, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 727D CRACKED BETWEEN STR 8L AND 9L.  ACFT GROUNDED.  REPAIRED CABIN FRAME AT STA 727D IAW T/C AD20067609-400-53-107, FIG 2, REV 00, DATED 11SEP15.
